Hello it is now Sept 25, 2007 and I live in Wa state. I have high blood pressure and my heart doctor is trying to control it. I am taking Atenolol 100 mg. lisinopryl 40 mg, prilosec and etc... Last 9-21-07 he gave me Indapamide another name for lozol I think, he told me to take it in the morning before 10 am because it is a water pills. For the past few days I feel tight pressure on my chest and discomfort, then I have stiff neck then the pain in my chest go to the back and everytime I have a little things to do I am so tired and need to rest as my legs is so tired. Yesterday, after taking the atenolol and indapamide, the chest discomfort start and it goes on my back and I sometimes cannot move my neck it seems it is so stiff. So what I did is look at my blood pressure and my good ness it is low as 109-83-57 I got scared, i went to my heart doctor clinic but he did not see me as they have so many patients, he just told me to go home and the nurse will call me.
When I went home I started to get my blood pressure and it just keep on going down I keep on drinking alot of water and pee and drink and pee but the pressure just keep on going down. My high blood pressure is always on the high of 150-99 and pulse of 65-73. Now it is down to 91-73-49 and I am geeting worried. Then the nurse called and told me to stop the indapamide, DUH!! at that time it is 6:30 pm and I took it before 10 am. She wants me to go to the clinic and they need to take some blood to look for something and she told me to take an ibufropine and I said No I am afraid now to take any medicine. This heart doctor put me in cardiac infraction before after giving me CARDI-ZEM way back in 2005 and this is the second time he gave me another pills name indapamide. I only see him every once a year, for the past one year I am seeing an ARNP there on that clinic.
Do I need a new heart doctor if this doctor cannot control my high blood pressure? Everytime they added new pills to my atenolol and lisinopryl I have lowsy feeling all day so i stop and now my real heart doctor gave me a pill again that lower my blood pressure very very low.
As of now my pulse is now up to 93 and my low blood pressure is going up.
it is now: 119-83-88 but i am having cold feeling and some shoulder pain and my pulse is up and this never happen before that i got as high at 80.
any body have problems with indapamide?
do i need to go to the hospital now?